pediatrician-icon
TB in baby
My daughter (aged 4 months) had an abscess in thigh which we got removed and pus was sent for culture and it says she has TB. Medication is prescribed for 6 months. What will be the side effects of the drugs on her? Will it affect her growth? There are no symptoms whatsoever of TB. She's quite active, has normal appetite and weight gain is normal too.
85 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there. . I can understand your concern for your daughter. If you say there are no symptoms of tuberculosis, then what was the abscess? If you want her to get rid of the tuberculosis, then you have to follow the doctors orders and give her the medicines properly. There is no effect of the medicines on her growth or anything if she gets rid of the tuberculosis. Lot of bad effects if tuberculosis. Best regards. Dr. Anil Kumar Jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.